MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC SENSE; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC SENSE; CATHETER, STRAIGHT
Model Number 41610
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Product problem occurred outside us, in great britan.Female patient using lofric sense, a sterile, single-use intermittent urinary catheter.The primary packaging contains a water sachet for lubricating the coating.Patient contacted us on december 11th.Patient states that when squeezing the sachet, the water burst out of the bottom of the primary package.This happened on six products.The patient did not use them but had other non-faulty products available that she could use.She discarded the six faulty catheters.No harm or health impact reported.
 
Additional Manufacturer Narrative
Batch documentation has been reviewed, and no relevant deviations were registered.No earlier complaints registered for this lot.Examination of product samples could not be carried out since the products were discarded by the patient.Investigation of production data made by the process manager does not show any problems that could be connected to this product problem.Without samples, the root cause for the customer's problem could not be determined.Production controls including inspection of welds at order start, shift start and every 60 minutes are in place to detect problems like these.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC SENSE
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
SW   SE-43121
MDR Report Key23865089
Report Number3009632672-2025-00047
Device Sequence Number11871703
Product Code EZD
UDI-Device Identifier07333387021737
UDI-Public07333387021737
Combination Product (Y/N)N
PMA/510(K) Number
K123751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number41610
Device Catalogue Number4161025
Device Lot Number671717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale